# SDR DALA2017091306852

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LWR ACCESS DOOR CUTOUT XRS 189 TO 214 BETWEEN STRINGERS 12 AND 15 ON THE RT WING.  REPAIRED IAW ETI-88-17-222, REV 1, AND ER/A:560893-14AD REV ORIGINAL.
